MAUDE Adverse Event Report: Medline Industries, LP CENTURION; SUTURE REMOVAL TRAY

Medline Industries, LP CENTURION; SUTURE REMOVAL TRAY
Catalog Number 55200H
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 10 ea were found to be rusty in their original packaging.
 
Additional Manufacturer Narrative
The customer reported 10 ea were found to be rusty in their original packaging.A photo and a sample were received; the sample was evaluated, finished good production records and finished good pack build were reviewed, trending was reviewed, and a stock check was performed.The reported issue was confirmed: 6ea contained li027 with rust, and 5ea contained 598 with rust.At this time, the root cause of the issue is unidentified; no nonconformances/deviations were found and the issue appears to be isolated, and this issue will continue to be monitored by centurion's complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
SUTURE REMOVAL TRAY
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50817586
Report Number1824619-2026-00078
Device Sequence Number10127559
Product Code MCZ
UDI-Device Identifier10653160351702
UDI-Public10653160351702
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number55200H
Device Lot Number2023030801
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/25/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown